EconPapers    
Economics at your fingertips  
 

On Notations for Conic Hulls and Related Considerations on Tangent Cones

Giorgio Giorgi

Journal of Mathematics Research, 2021, vol. 13, issue 3, 13

Abstract: We propose two di erent notations for cones generated by a set and for convex cones generated by a set, usually denoted by a same notation. We make some remarks on the Bouligand tangent cone and on the Clarke tangent cone for star-shaped sets and for locally convex sets. We give some applications of these remarks to a di erentiable optimization problem with an abstract constraint.

Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.ccsenet.org/journal/index.php/jmr/article/download/0/0/45116/47801 (application/pdf)
http://www.ccsenet.org/journal/index.php/jmr/article/view/0/45116 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:jmrjnl:v:13:y:2021:i:3:p:13

Access Statistics for this article

More articles in Journal of Mathematics Research from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2025-03-19
Handle: RePEc:ibn:jmrjnl:v:13:y:2021:i:3:p:13